I have been taking Plaquenil and Lexapro for Lupus, and Zonegran for chronic daily headaches. I think I am pregnant, and called by doctor and was advised to stop taking all of the medication, until I can get into him to have him give me a pregnancy test. I stopped taking all of it cold turkey, and wasn't sure if there are any side effects since I know you're supposed to taper off of them. I've been off the meds for about 5 days now and have been having severe aching in the back of my thighs and butt, and my feet (and one toe hurts worse than anything else) as well. It feels as if they are bruised, it hurts to walk, it hurts to sit, and it ahces so badly I cannot get comfortable. I ache when I'm in a flare from Lupus, but I've never had it concentrated in certain areas like this, and it's never felt achy and with sharp, shooting pains as well. The reason I cannot go see my doctor is that I've started a new job and have to wait another 60 days before my insurance will pick up, so I cannot afford to go to the doctor. I'm not sure if this could be side effects from stopping the medicine, or if it could be something else. Any advice would be greatly appreciated, I have been in pain for days now and am about to go crazy.